Skip to main content

New frontiers for stochastic matching

This is a preview of subscription content, access via your institution.

Fig. 1

References

  1. Adan, I., Bušić, A., Mairesse, J., Weiss, G.: Reversibility and further properties of FCFS infinite bipartite matching. Math. Oper. Res. 43(2), 598–621 (2018)

    Article  Google Scholar 

  2. Adan, I., Kleiner, I., Righter, R., Weiss, G.: FCFS parallel service systems and matching models. Perform. Eval. 127, 253–272 (2018)

    Article  Google Scholar 

  3. Adan, I., Weiss, G.: Exact FCFS matching rates for two infinite multitype sequences. Oper. Res. 60, 475–489 (2012)

    Article  Google Scholar 

  4. Aveklouris, A., DeValve, L., Ward, A.R., Wu, X.: Matching impatient and heterogeneous demand and supply. (2021) arXiv:2102.02710

  5. Begeot, J., Marcovici, I., Moyal, P.: Stability regions of systems with compatibilities, and ubiquitous measures on graphs. (2021) arXiv:2111.13231

  6. Bušić, A., Gupta, V., Mairesse, J.: Stability of the bipartite matching model. Adv. Appl. Probab. 45(2), 351–378 (2013)

    Article  Google Scholar 

  7. Caldentey, R., Kaplan, E., Weiss, G.: FCFS infinite bipartite matching of servers and customers. Adv. Appl. Probab. 41(3), 695–730 (2009)

    Article  Google Scholar 

  8. Comte, C.: Stochastic non-bipartite matching models and order-independent loss queues. Stoch. Models. 38(1), 1–36 (2022)

  9. Comte, C., Mathieu, F., Bušić, A.: Stochastic dynamic matching: A mixed graph-theory and linear-algebra approach. (2021) arXiv:2112.14457

  10. Gurvich, I., Ward, A.: On the dynamic control of matching queues. Stoch. Syst. 4(2), 479–523 (2014)

    Article  Google Scholar 

  11. Mairesse, J., Moyal, P.: Stability of the stochastic matching model. J. Appl. Probab. 53(4), 1064–1077 (2016)

  12. Moyal, P., Bušić, A., Mairesse, J.: A product form for the general stochastic matching model. J. Appl. Probab. 58(2), 449–468 (2021)

  13. Nazari, M., Stolyar, A.L.: Reward maximization in general dynamic matching systems. Queueing Syst. 91(1), 143–170 (2019)

    Article  Google Scholar 

  14. Rahme, Y., Moyal, P.: A stochastic matching model on hypergraphs. Adv. Appl. Probab. 53(4), 951–980 (2021)

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Pascal Moyal.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mairesse, J., Moyal, P. New frontiers for stochastic matching. Queueing Syst 100, 473–475 (2022). https://doi.org/10.1007/s11134-022-09832-0

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11134-022-09832-0